# SDR 05FDEA00902

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 2710 · Aileron Control System
- Part: Stud
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AILERON ACTUATOR MOUNTING UPPER O/B STUD FOUND CORRODED.  REMOVED AND REPLACED ON THE RT WING O/B AILERON ACTUATOR MOUNTING   UPPER O/B  STUD AS PER MM 20-50-02.
